A criterion for Banach manifolds with a separable model to be finite-dimensional

Authors

  • V. I. Savkin

Abstract

We give an example of a continuous bijective mapping with a discontinuous inverse which acts in a separable Banach space and differs from the identical mapping only in an open unit ball. A criterion for Banach manifolds with a separable model to be finite-dimensional is established in terms of the continuity of inverse operators.

Published

25.08.1994

Issue

Section

Short communications

How to Cite

Savkin, V. I. “A Criterion for Banach Manifolds With a Separable Model to Be Finite-Dimensional”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 8, Aug. 1994, pp. 1099–1103, https://umj.imath.kiev.ua/index.php/umj/article/view/5666.